# SDR MALA010137

- Difficulty date: January 22, 2001
- Submitted: January 26, 2001
- Operation: Air carrier
- Aircraft: N437XJ
- Make and model: Saab 340B
- Aircraft serial: 340B437
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 31342001
- Part serial: OFF98046
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT AC GENERATOR CAUTION LIGHT CYCLES ON AND OFF ABOUT EVERY 6 SECONDS WITH ANIT-ICE ON.  PROBLEM PERSISTED AFTER ORH RECYCLING.  MAINTENANCE REPLACED RIGHT AC GEN P/N 31342-001, S/N ON 755, SN OFF 98046.  ALL CHECKS GOOD AT THIS TIME.
